# SDR 2002UALA00103

- Difficulty date: January 14, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N325UA
- Make and model: Boeing 737322
- Aircraft serial: 23957
- Aircraft time: 41,505 hours, 21,516 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND BODY STATION 188 CHORD CRACKED AT WL 207.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED REPAIR ANGLE AND EXTERNAL DOUBLER.
